# SDR 99ZZZX975

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4945W
- Make and model: Gulstm 114
- Aircraft serial: 14267
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 442283
- Condition: Cracked
- Location: Rudder
- Part time: 2,402 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SPAR CRACK AT UPPER HINGE FITTING (PN 44254-501) WAS DISCOVERED DURING AN ANNUAL INSPECTION.
